# SDR FDEA202004300839

- Difficulty date: April 29, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 33,292 hours, 23,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: 347179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD WET AREA STA 375 LBL 20 FLOOR SUPPORT CORRIER AREA. REMOVED CORROSION FWD WET AREA STA 375 LBL 20 FILLER IAW B 757 SRM 51-10-02-OG   ORIGINAL MATERIAL .071",MAT REM .058",MAT LOSS .013" FOUND TO BE OUT OF LIMITS IAW B 757   SRM 53-00-51-1A FIG 101 DET VI.REMOVED FILLER IAW B 757 SRM 51-40-02-OG,FABRICATED &   INSTALLED FILLER PER VENTURA AEROSPACE DWG 3471 REV B.
